Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Strong convergence of martingales in von Neumann algebras


Author: Makoto Tsukada
Journal: Proc. Amer. Math. Soc. 88 (1983), 537-540
MSC: Primary 46L50
DOI: https://doi.org/10.1090/S0002-9939-1983-0699429-6
MathSciNet review: 699429
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove strong and $ {L^1}$-norm convergence of martingales with respect to a faithful normal semifinite weight on a von Neumann algebra.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46L50

Retrieve articles in all journals with MSC: 46L50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0699429-6
Keywords: Martingale, von Neumann algebra, faithful normal semifinite weight, conditional expectation
Article copyright: © Copyright 1983 American Mathematical Society